Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 413, NWS Fort Worth, TX

May 30, 2007Dallas County, Rockwall County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 30, 2007, 9:47 AM CDT for Dallas County, Rockwall County, Tarrant County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2007, 9:47 AM CDT (14:47 UTC)
Expired
May 30, 2007, 12:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Dallas County, TX, Rockwall County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 46 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 9:50 AM CDTFLASH FLOODGrapevine, TXMINOR STREET FLOODING NEAR SH 121 AND SH 360. MARBLE HAIL ALSO REPORTED
May 30, 10:09 AM CDTFLASH FLOODDallas, TXWIDESPREAD STREET FLOODING. PEA TO MARBLE HAIL ALSO
May 30, 10:30 AM CDTFLASH FLOODFort Worth, TXCITY OF FORT WORTH HIGH WATER SYSTEM INDICATED FLOODING ON TRINITY BLVD IN WEST FORT WORTH. BARRICADES WERE BEING SET UP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1294 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 301447
FFWFWD
TXC113-397-439-301745-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
947 AM CDT WED MAY 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1245 PM CDT

* AT 943 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO NORTHERN
  ROCKWALL...DALLAS...AND TARRANT COUNTIES. MOVEMENT WAS SOUTH AT 
  35 MPH. HOWEVER...RAINFALL OF 2 INCHES PER HOUR IS POSSIBLE WITH
  THESE STORMS.

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS 
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. LESS THAN THREE FEET
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.

LAT...LON 3260 9748 3260 9658 3284 9652 3285 9630
      3298 9630 3296 9750

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 9:17 AM CDT, 30 minutes earlier.

Area forecast discussion, May 30, 9:17 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CDT WED MAY 30 2007

.UPDATE...
917 AM
ALSO EXTENDING FLASH FLOOD WATCH THROUGH 4 PM ALG AND EAST OF LINE
FROM JACKSBORO-STEPHENVILLE-KILLEEN TO CATCH SOUTH AND EAST ZONES AS
SQUALL LINE MOVES THROUGH.

NEW SVR WX WATCH 310 ISSUED ALG AND EAST OF LINE PALO PINTO TO
KILLEEN. WILL INCREASE POPS IN SOUTH AND EAST FOR THIS AFTN AS
SQUALL LINE SHOULD BE LINGERING IN SOUTHEAST COUNTIES AFTER 18Z. 84

&&

.UPDATE...
711 AM
ADDING A FLASH FLOOD WATCH TO THE FORECAST NORTHEAST OF A LINE FROM
MONTAGUE...TO JOHNSON... NAVARRO...HENDERSON COUNTIES THROUGH
400 PM.  75

&&

.AVIATION...
615 AM.
A VERY COMPLEX AVIATION WEATHER SITUATION IS EXPECTED TODAY. THE
MAIN CHALLENGES THIS MORNING WILL BE IFR CEILINGS AND MVFR
VISIBILITIES AT ALL TAF SITES. TO COMPLICATE MATTERS...A COMPLEX OF
THUNDERSTORMS WILL CROSS THE RED RIVER AT 12Z AND APPROACH THE
METROPLEX TAF SITES BETWEEN 13 AND 14Z. THE LINE OF STORMS SHOULD
MOVE SOUTH ACROSS THE METROPLEX TAF SITES AND WEAKEN BY LATE
MORNING. THE PASSAGE OF THE THUNDERSTORM COMPLEX SHOULD TEMPORARILY
STABILIZE THE ATMOSPHERE.  EXPECT ANOTHER CHANCE OF THUNDERSTORMS
LATER THIS AFTERNOON DUE TO NUMEROUS LINGERING OUTFLOW BOUNDARIES
AND STRONG INSTABILITY. STORMS THIS AFTERNOON SHOULD NOT HAVE AS
GREAT OF COVERAGE SO WILL NOT INCLUDE IN THE TAFS BEYOND 17Z.  VFR
CEILINGS SHOULD RETURN THIS AFTERNOON AND CONTINUE THROUGH THE
EVENING.

&&

.UPDATE...
615 AM...
QUICK UPDATE TO INCREASE FIRST PERIOD POPS AND REMOVE THE FOG
WORDING.

&&

.UPDATED...
435 AM
WESTERN OKLAHOMA MCS IS HOLDING TOGETHER LONGER THAN PREVIOUSLY
EXPECTED AND IS NOW EXPECTED TO MOVE INTO AND THROUGH OUR
NORTHWESTERN AND NORTH-CENTRAL CWA THIS MORNING...THEN THROUGH THE
EASTERN CWA THIS AFTERNOON. HAVE INCREASED POPS TO LIKELY FOR THE
NORTHWEST AND NORTH-CENTRAL...INCLUDING THE METROPLEX.  NEW ZONES
COMING OUT. 75

.DISCUSSION...
341 AM.
WEAK MID/UPPER LEVEL TROUGH RESPONSIBLE FOR OUR WEATHER SINCE LATE
LAST WEEK IS SHIFTING EASTWARD AS DEEPENING TROUGH OVER THE
NORTHERN ROCKIES SLIDES INTO THE NORTHERN PLAINS AND LINGERS
SEVERAL DAYS BEFORE EJECTING OUT THROUGH THE GREAT LAKES.

PRESENTLY...OUR ATMOSPHERE REMAINS UNSTABLE AND IS PRIMED FOR
ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SPC IS
INDICATING A POTENTIAL FOR SEVERE STORMS (HAIL AND WIND) OVER OUR
NORTHWEST COUNTIES WERE 0-6KM SHEAR IS 25-30 KNOTS AND MID LEVEL
LAPSE RATES ARE 7-8 DEGREES. AREA PW/S ARE RUNNING ABOVE ONE INCH
AND STEERING WINDS WILL BE WEAKENING...THUS VERY HEAVY
RAINFALL/FLASH FLOODING REMAINS A CONCERN THROUGHOUT NORTH TEXAS THE
NEXT FEW DAYS.

A FRONT WILL MOVE INTO OUR NORTHWEST BY TONIGHT AND STALL OUT...THEN
MOVE BACK NORTH THURSDAY AS A CENTRAL PLAINS MCS GEARS UP. A
SECOND FRONT WILL MOVE INTO NORTH TEXAS SATURDAY NIGHT WITH AN
ACTIVE PERIOD OF CONVECTION...SOME STRONG...SUNDAY AND MONDAY.

WITH THE MAIN LONG WAVE TROUGH LOCATED OVER THE MIDWEST THIS
WEEK...AN UPPER LEVEL RIDGE TO OUR WEST WILL AMPLIFY WITH RESULTANT
NORTHWEST FLOW ALOFT. MODELS HAVE BEEN HINTING AT A NORTHWEST FLOW
EVENT FOR SEVERAL DAYS...AND WE HAVE INCREASED POPS FOR DIURNAL
EVENTS SUNDAY AND MONDAY MORNINGS. THERE COULD BE A THIRD EVENT
TUESDAY MORNING...BUT WE WILL NOT COMMIT TO IT NOW.

TEMPERATURES WILL AVERAGE NEAR NORMAL THE NEXT SEVERAL DAYS WITH
MUCH OF NORTH TEXAS IN THE MID TO UPPER 80S. SOME LOWER 90S WILL
CREEP BACK INTO THE CWA THIS WEEKEND AND NEXT WEEK. ALSO...HEAT
INDICES WILL ALSO COME INTO PLAY THIS WEEKEND AND NEXT WEEK SINCE
DEWPOINTS WILL REMAIN ELEVATED. SOME SOUTHERN COUNTIES WILL SEE HEAT
INDICES OF 95+ DEGREES THE FIRST OF NEXT WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  68  87  72  88 /  30  20  20  10  10
WACO, TX              87  69  89  70  87 /  30  10  20  10  10
PARIS, TX             83  67  83  68  84 /  30  30  30  10  20
DENTON, TX            84  67  84  69  88 /  30  30  30  10  20
MCKINNEY, TX          84  67  85  69  86 /  30  30  30  10  20
DALLAS, TX            85  69  87  72  89 /  30  20  20  10  10
TERRELL, TX           84  69  87  69  86 /  30  20  20  10  10
CORSICANA, TX         85  69  87  70  87 /  30  10  20  10  10
TEMPLE, TX            89  68  87  69  88 /  20  10  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/75
Hazardous weather outlook, May 30, 4:50 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
450 AM CDT WED MAY 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
450 AM CDT WED MAY 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A COMPLEX OF STORMS WILL CROSS THE RED RIVER THIS MORNING AND BRING
A SLIGHT RISK OF SEVERE THUNDERSTORMS TO LOCATIONS ALONG AND NORTH
OF INTERSTATE 20.  LARGE HAIL...DAMAGING DOWNBURST WINDS...AND FLASH
FLOODING WILL BE THE PRIMARY HAZARDS.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
THIS AFTERNOON . FORECASTED INSTABILITIES AND LOW LEVEL CONVERGENCE
ALONG NUMEROUS LEFT OVER OUTFLOW BOUNDARIES WILL BE SUFFICIENT TO
PRODUCE SOME SEVERE THUNDERSTORMS...ESPECIALLY NORTH OF INTERSTATE
20 AND WEST OF INTERSTATE 35. LARGE HAIL...DAMAGING DOWNBURST
WINDS...AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS.

THUNDERSTORM CHANCES WILL CONTINUE TONIGHT WHEN A COLD FRONT MOVES
INTO THE REGION. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL
REMAIN...ESPECIALLY NORTH OF INTERSTATE 20. AGAIN...LARGE
HAIL...DOWNBURST WINDS AND FLASH FLOODING WILL BE THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS
THROUGH MONDAY AS ENERGY FROM A SERIES OF UPPER LEVEL DISTURBANCES
EMBEDDED IN WEST TO NORTHWEST FLOW ALOFT INTERACTS WITH SUFFICIENT
MOISTURE. A FEW STORMS COULD BECOME SEVERE WITH ANY OF THESE
EVENTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE NORTH OF INTERSTATE 20 BEFORE NOON.
LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS
THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 30, 8:45 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
845 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     FLASH FLOOD      BONHAM                  33.59N  96.18W
05/30/2007                   FANNIN             TX   AMATEUR RADIO

            SEVERAL STREETS FLOODED IN BONHAM
Local storm report, May 30, 9:17 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HAIL             3 E FORESTBURG          33.53N  97.50W
05/30/2007  E1.50 INCH       MONTAGUE           TX   TRAINED SPOTTER

            PING PONG BALL HAIL ON THE COOKE/MONTAGUE COUNTY LINE 3
            MILES EAST OF FORESTBURG
Local storm report, May 30, 9:27 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
927 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     TSTM WND DMG     BONHAM                  33.59N  96.18W
05/30/2007                   FANNIN             TX   LAW ENFORCEMENT

            NUMEROUS LARGE LIMBS DOWNED AND A FEW TREES DOWNED
Local storm report, May 30, 9:28 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
928 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      WOLFE CITY              33.37N  96.07W
05/30/2007                   HUNT               TX   SELECT

            MAJOR STREET FLOODING IN WOLFE CITY
Local storm report, May 30, 9:34 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     WOLFE CITY              33.37N  96.07W
05/30/2007                   HUNT               TX   PUBLIC

            LARGE LIMBS DOWN...WINDS ESTIMATED AT OVER 60 MPH
Local storm report, May 30, 9:36 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 AM CDT WED MAY 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     HAIL             CORINTH                 33.14N  97.06W
05/30/2007  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            REPORTED IN CORINTH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 5:23 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 5:47 AM CDTSpecial Weather StatementFWDGrayson28 min
May 30, 6:07 AM CDTSpecial Weather StatementFWDFannin23 min
May 30, 6:12 AM CDTSevere Thunderstorm WarningFWDFannin63 min
May 30, 7:05 AM CDTSpecial Weather StatementFWDCooke, Grayson, Montague25 min
May 30, 7:08 AM CDTSpecial Weather StatementFWDHunt37 min
May 30, 7:17 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Cooke, Coryell and 34 more8 hr
May 30, 7:20 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
May 30, 7:28 AM CDTSevere Thunderstorm WarningFWDCooke, Montague62 min
May 30, 7:30 AM CDTSevere Thunderstorm WarningFWDHunt60 min
May 30, 7:36 AM CDTSevere Thunderstorm WarningFWDHopkins, Rains54 min
May 30, 7:41 AM CDTSpecial Weather StatementFWDFannin, Grayson, Lamar34 min
May 30, 7:43 AM CDTFlash Flood WarningFWDCooke3 hr
May 30, 7:43 AM CDTSpecial Weather StatementFWDCollin, Denton, Jack, Wise32 min
May 30, 7:44 AM CDTSevere Thunderstorm WarningFWDFannin61 min
May 30, 8:19 AM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise56 min
May 30, 8:32 AM CDTSpecial Weather StatementFWDDallas, Parker, Tarrant28 min
May 30, 8:36 AM CDTSpecial Weather StatementFWDCollin24 min
May 30, 8:39 AM CDTSevere Thunderstorm WarningFWDHunt51 min
May 30, 8:47 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt58 min
May 30, 8:49 AM CDTSevere Thunderstorm WarningFWDCollin56 min
May 30, 9:04 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
May 30, 9:17 AM CDTFlash Flood WarningFWDGrayson118 min
May 30, 9:18 AM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant57 min
May 30, 9:27 AM CDTSevere Thunderstorm WarningFWDHunt63 min
May 30, 9:36 AM CDTSevere Thunderstorm WarningFWDRockwall54 min
May 30, 9:45 AM CDTSevere Thunderstorm WarningFWDCollin45 min
May 30, 9:47 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
May 30, 9:56 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
May 30, 10:03 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
May 30, 10:06 AM CDTSevere Thunderstorm WarningFWDEllis, Johnson54 min
May 30, 10:14 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Hill, Limestone, McLennan and 1 more31 min
May 30, 10:16 AM CDTFlash Flood WarningFWDRains, Van Zandt3 hr
May 30, 10:22 AM CDTSevere Thunderstorm WarningFWDDallas42 min
May 30, 10:44 AM CDTSevere Thunderstorm WarningFWDRains32 min
May 30, 11:15 AM CDTSpecial Weather StatementFWDHenderson, Navarro, Van Zandt30 min
May 30, 11:48 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Navarro27 min
May 30, 12:03 PM CDTSpecial Weather StatementFWDAnderson, Freestone27 min
May 30, 12:28 PM CDTSpecial Weather StatementFWDAnderson, Freestone32 min
May 30, 12:57 PM CDTSpecial Weather StatementFWDAnderson, Leon33 min
May 30, 1:40 PM CDTSpecial Weather StatementFWDLeon35 min
May 30, 6:48 PM CDTSpecial Weather StatementFWDEastland, Stephens27 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.